# SDR SWIA20240514227

- Difficulty date: February 27, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1445846
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AT RH PRESS SILL FS501   (C-CHECK RO 5/13/2024)   REPAIRED CORROSION DAMAGE AT FS 501 RH FLOOR SILL PANEL IAW REO 601R-53-41-666 REV-C DATE 2012-11-06 CRJ200 SRM 51-25-06, AND SRM 51-25-16, SRM 51-21-11, SRM 51-21-06. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S031424-2, P.O.#171407, DATE OF INSPECTION 14 MAR 2024 SEE REPORT FOR DETAILS.
